I was taking it and I am really allergy to it, but getting of it slowing, with low doses, having tightening in the chest, hard to breath, fast heart beating.Don't like it I take 15 mg 2 times a day before it 30mg 2xday.
What are the effects of slowly going off propranolol?
Added 27 Oct 2011:
I have been taking it for about 2 months, Dr's said it was anxiety , which caused my blood pressure to be higher. Later discovered it wasn't anxiety's. A lot to do with trauma from a double broken leg. Then found out that I was really allergy to it.Should have not even taken it.But believe the Dr's knew best...... Now trying to wean myself off I have all sort of problems. Drugs are awful to be on.Won't go on any more no matter what.Not good for the body, does more harm then good. So how slow do I wean my self off.? And be a normal person again. Knowing that a body can and does heal itself,
My blood pressure is a little high will take natural product that folks have great success with.Know when I am off the drug it'll straighten out also.
What are you taking it for and how long have you been taking it ?
You should not stop taking propranolol without checking with your doctor first. Stopping suddenly or too quickly can cause a sudden elevation in blood pressure which can be serious. This would not be so important if you had not been on the medicine for long or were taking low doses for anxiety or nerves.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 3 answers
Posted 30 Aug 2011 • 1 answer
Posted 22 Oct 2013 • 2 answers
Posted 8 Sep 2016 • 1 answer
Posted 15 Oct 2016 • 2 answers